[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1977

Iododerma

Arch Dermatol. 1977;113(1):112. doi:10.1001/archderm.1977.01640010114029

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  "Iododerma" is the proper name for a skin lesion caused by systemically administered iodine or iodine compounds. The root of iodine is not "io" but "iodo." Ioderma, as used by Porters and Zantkuyl (111:1656) and innocently copied by whoever edits the LETTERS TO THE EDITOR section, is just as wrong as "chlorerma" or "broderma" would be. It merely looks better because there's a "d" in both the root and the suffix.

First Page Preview View Large
First page PDF preview
First page PDF preview
×